# SDR CALA2023080702445

- Difficulty date: August 3, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N27256
- Make and model: Boeing 737-8
- Aircraft serial: 64447
- Aircraft time: 6,755 hours, 2,385 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Power Unit
- Part number: RDFA387101
- Part serial: J241442
- Condition: Inoperative
- Location: Seat 3ef,4ef
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC SMELL WITHOUT SMOKE IN FIRST CLASS CABIN AFTER ENGINE START AND DURING TAXI MILLER, JABRIL (V939519) FOUND THE IN SEAT POWER BOX UNDER SEAT 3EF TO BE THE SOURCE OF THE SMELL. DISCONNECTED AND ISOLATED IAW NEF 2300B REMOVED AND STOWED CONNECTORS. PLACING SEATS 3EF AND 4EF IN SEAT POWER OUTLETS ON DEFERRAL. NOC  DESK: MAX  NAME: KG  DATE: 03-AUG-23- DEFERRED DIRECTLY BY TOMC UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V939519 MARKED ITEM AS AN SDR ITEM PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003082278 AND PRTR MILLER, JABRIL (V939519) FOUND THE IN SEAT POWER BOX UNDER SEAT 3EF TO BE THE SOURCE OF THE SMELL. DISCONNECTED AND ISOLATED IAW NEF 2300B REMOVED AND STOWED CONNECTORS. PLACING SEATS 3EF AND 4EF IN SEAT POWER OUTLETS ON DEFERRAL. INSPECTED CONNECTORS NO DEFECTS NOTED. R/R HPSEB IAW B737MAX 44-21-00. SDU OPERATIONAL, PLAYS MOVIES AND SAFETY DEMO. PN: RD-FA3871-01 SN OFF: J241442 SN ON : J811900
